# SDR FDEA201901030009

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 33,143 hours, 23,231 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 89101953
- Condition: Failed
- Location: Nr 1
- Part time: 3,078 hours, 2,140 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AT 4000FT IN THE TURN TO JOIN 36L LOC THE CAPTAINS AIRSPEED BECAME UNRELIABLE. TEMP WAS 13 DEGREES C  WITH ENG TAI OFF. AN EMERGENCY WAS DECLARED. ATC PROVIDED VECTORS TO ALLOW US TIME TO RUN THE AIRSPEED UNRELIABLE CHECKLIST. THE CHECKLIST WAS  FOLLOWED AND DETERMINED FIRST OFFICERS INFORMATION AND STANDBY WAS CORRECT. FIRST OFFICER BECAME PF AND FLEW ILS 36C TO LANDING KMEM. WHEN AIRSPEED BECAME UNRELIABLE THE L ENG EEC AND R ENG EEC BOTH DISPLAYED AS CAS MESSAGES AND THE TRANSPONDER WOULD NOT WORK IN NR 1 POSITION. CONFIRMED FAILED L ADC. REMOVED AND REPLACED L AIR DATA COMPUTER REF MM 34-12-01-4. REQUIRED ADC OPS CKS ALL NORMAL. L (NR 1) ATC TRANSPONDER CKS NORMAL REF MM 34-53-99-5. OK FOR SERVICE.
